# SDR IPXA10563191

- Difficulty date: October 3, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, VERTICAL STAB, 2 AREAS OF DELAMINATION, APPROX 15" DIA, AND 5" DIA, AT RT SIDE L/E, 64" AND 89" FROM TOP OF FUSELAGE.  R & R SKIN PANEL IAW SRM 51-30-01-0G & DWG 175N2001.
